# SDR SWIA202161740

- Difficulty date: August 9, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 44,291 hours, 37,798 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING OUTB GROUND SPOILER ACTUATOR HAS CORRODED HARDWARE AT ATTACH POINTS.     (C-CHECK RO 10/8/2021)    INSTALLED NEW BOLT (P/N:NAS6205-12D), 2 WASHERS (P/N:NAS1149D0516K/NAS1149D0563K), 1 NUT (P/N:MS17826-5), 1 COTTER PIN (P/N:MS24665-134) TO REPLACE CORRODED HARDWARE AT L/H WING O/B GROUND SPOILER ATTACH POINTS IAW CRJ2OO AMM 27-63-01-400-801 STEP 2(B)(3-4). SEE CONTINUATION CARD FOR DETAILS. OPS CHECK GOOD
